T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Multiobjective Non-Differentiable Fractional Symmetric Mixed Duality using p-F convexity

( Volume 2 Issue 3,March 2015 ) OPEN ACCESS

Gayatri Devi, Rashmita Jena


Mixed symmetric dual models far nondifferentiable multiobjective fractional programmeing problem are introduced. Weak and strong duality theorems are established far these models under generalized convexity. Several special cases are also obtained.

Paper Statistics:

Total View : 653 | Downloads : 644 | Page No: 60-62 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.